Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at May 14, 2013, 7:01 AM CDT for Becker County, Clay County, Mahnomen County, Minnesota. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2013, 7:01 AM CDT (12:01 UTC)
- Expired
- May 14, 2013, 7:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Clay County, MN, Mahnomen County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 7:13 AM CDT | TSTM WND GST 70 | Lake Park, MN | MEASURED AT MINNESOTA DOT SITE ALONG HIGHWAY 10 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 0.0 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2656 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS53 KFGF 141201
SVRFGF
MNC005-027-087-141230-
/O.NEW.KFGF.SV.W.0002.130514T1201Z-130514T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
701 AM CDT TUE MAY 14 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BECKER COUNTY IN NORTHWEST MINNESOTA...
EAST CENTRAL CLAY COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 730 AM CDT
* AT 657 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES SOUTHEAST OF MAHNOMEN TO 7 MILES
SOUTHEAST OF GLYNDON...AND MOVING TO THE EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WESTBURY...CALLAWAY AND AUDUBON AROUND 710 AM CDT.
TULABY LAKE AND RICHWOOD AROUND 715 AM CDT.
DETROIT LAKES...SHOREHAM AND MANY POINT LAKE AROUND 720 AM CDT.
ROCHERT...PONSFORD AND HEIGHT OF LAND LAKE AROUND 725 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE BAD MEDICINE LAKE AND TOAD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4673 9557 4674 9661 4715 9611 4715 9607
4719 9607 4725 9596 4717 9555 4715 9554
4715 9548 4710 9521
TIME...MOT...LOC 1201Z 282DEG 58KT 4723 9583 4679 9637
HAIL...<.75IN
WIND...60MPH
$$
DTR2 follow-up statements
887
WWUS53 KFGF 141217
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
717 AM CDT TUE MAY 14 2013
MNC027-141227-
/O.CAN.KFGF.SV.W.0002.000000T0000Z-130514T1230Z/
CLAY MN-
717 AM CDT TUE MAY 14 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4673 9557 4674 9615 4715 9611 4715 9607
4719 9606 4717 9555 4715 9554 4715 9548
4710 9521
TIME...MOT...LOC 1217Z 282DEG 58KT 4716 9546 4673 9601
$$
MNC005-087-141230-
/O.CON.KFGF.SV.W.0002.000000T0000Z-130514T1230Z/
MAHNOMEN MN-BECKER MN-
717 AM CDT TUE MAY 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BECKER AND
SOUTHERN MAHNOMEN COUNTIES UNTIL 730 AM CDT...
AT 714 AM CDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 23 MILES SOUTHEAST OF MAHNOMEN TO 10 MILES SOUTH
OF LAKE PARK...AND MOVING TO THE EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
DETROIT LAKES...ROCHERT AND PONSFORD AROUND 725 AM CDT.
FRAZEE AROUND 730 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE HEIGHT OF LAND LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4673 9557 4674 9615 4715 9611 4715 9607
4719 9606 4717 9555 4715 9554 4715 9548
4710 9521
TIME...MOT...LOC 1217Z 282DEG 58KT 4716 9546 4673 9601
HAIL...<.75IN
WIND...60MPH
$$
DTR661
WWUS53 KFGF 141234
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
734 AM CDT TUE MAY 14 2013
MNC005-087-141244-
/O.EXP.KFGF.SV.W.0002.000000T0000Z-130514T1230Z/
MAHNOMEN MN-BECKER MN-
734 AM CDT TUE MAY 14 2013
...THE SEVERE THUNDERSTORM WARNING FOR BECKER AND SOUTHERN MAHNOMEN
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
THE AREA OF THUNDERSTORMS HAS WEAKENED TO SHOWERS NOW IN CENTRAL
BECKER COUNTY FROM NEAR PONSFORD TO FRAZEE AND WILL CONTINUE TO MOVE
EAST. WIND GUSTS TO 40 MPH WILL STILL OCCUR....BUT WINDS ARE NOT
EXPECTED TO BE SEVERE STRENGTH ANY LONGER.
LAT...LON 4673 9557 4674 9615 4715 9611 4715 9607
4719 9606 4717 9555 4715 9554 4715 9548
4710 9521
TIME...MOT...LOC 1217Z 282DEG 58KT 4714 9546 4672 9602
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:58 AM CDT, 3 minutes earlier.
Area forecast discussion, May 14, 6:58 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
658 AM CDT TUE MAY 14 2013
.UPDATE...
ISSUED AT 658 AM CDT TUE MAY 14 2013
SHOWERS AND THUNDERSTORMS HAVE BECOME MORE NUMEROUS ACROSS THE
FORECAST AREA...WITH A STRONG LINE SEGMENT PRODUCING SPORADIC
SEVERE (50+ KTS) DOWNBURST WINDS ACROSS BARNES/CASS COUNTIES.
INCREASED POPS TO 100 PERCENT TO ACCOUNT FOR CURRENT CONVECTIVE
ACTIVITY. ISOLATED STRONG TO SEVERE WINDS ARE POSSIBLE ELSEWHERE
WITH THIS LINE AS ITS FORWARD PROPAGATION IS NEAR 60 MPH. PERSONS
IN THE PATH OF THIS STORM SHOULD PAY CLOSE ATTENTION TO THE LATEST
STATEMENTS AND/OR WARNINGS. REST OF THE FORECAST OK FOR NOW WITH
NO OTHER MAJOR CHANGES.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 355 AM CDT TUE MAY 14 2013
FORECAST CHALLENGES INCLUDE SHOWERS AND THUNDERSTORMS THIS
MORNING...FOLLOWED BY STRONG WINDS AND CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON. GFS/NAM/ECMWF/GEM ARE IN GOOD
AGREEMENT...BUT WILL USE LATEST HRRR FOR PRECIPITATION TRENDS
THROUGH 18 UTC. THEREAFTER...A BLENDED SOLUTION SHOULD SUFFICE.
08 UTC WATER VAPOR LOOP SHOWS A STRONG...YET PROGRESSIVE SHORT
WAVE MOVING ALONG THE CANADIAN BORDER AND INTO NORTHEAST MT. A
CLUSTER OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL
ND IN AN AREA OF WEAK ELEVATED INSTABILITY AND INCREASED
DIVERGENCE ALOFT AHEAD OF A SURFACE COLD FRONT WHICH STRETCHES
FROM NEAR WILLISTON TO MILES CITY MT. LATEST HRRR SHOWS THIS
CONVECTIVE ACTIVITY MOVING EASTWARD THROUGH THE EARLY MORNING AND
INTO THE MN ARROWHEAD AFTER 15 UTC. INCREASED POPS FROM 60 TO 80
PERCENT ACROSS THE NORTHERN HALF OF THE FORECAST AREA THIS MORNING
WHERE A QUICK QUARTER INCH OF RAIN IS POSSIBLE... ESPECIALLY FOR
THOSE AREAS THAT SEE THUNDERSTORMS.
THE COLD FRONT IS FORECAST TO REACH THE VALLEY FLOOR BY 18 UTC.
WITH STRONG LOW-MID LEVEL COLD AIR ADVECTION IN ITS WAKE...AN
ADIABATIC BOUNDARY LAYER TO 750 HPA AND 30 TO 40 KTS TO MIX
DOWN...EXPECT WINDY CONDITIONS TO DEVELOP FROM WEST TO EAST
THROUGH THE AFTERNOON. WEST WINDS FROM 30 TO 40 MPH WITH GUSTS UP
TO 50 MPH ACROSS THE HIGHER TERRAIN OF EASTERN ND NECESSITATES A
WIND ADVISORY FROM 17 TO 02 UTC FOR ALL AREAS EXPECT THE FAR
EASTERN COUNTIES. WILL CANCEL THE HIGH WIND WATCH AS WINDS ARE NOT
EXPECTED TO REACH CRITERIA. HIGH TEMPERATURES TODAY STILL
EXPECTED TO CLIMB INTO THE MID 70S TO MID 80S BEFORE FRONTAL
PASSAGE AND WHEN COMBINED WITH STRONG WINDS AND LOW RH WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS. SEE DISCUSSION BELOW FOR MORE
DETAIL.
THIS AFTERNOON THROUGH WEDNESDAY WILL BE DRY AS SURFACE HIGH
PRESSURE BUILDS ACROSS THE REGION. WINDS WILL DIMINISH SOMEWHAT
AFTER SUNSET...BUT REMAIN ELEVATED FROM THE WEST-NORTHWEST TONIGHT
THROUGH WEDNESDAY. TOMORROW WILL BE A BIT COOLER WITH AFTERNOON
HIGHS IN THE 70S.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 AM CDT TUE MAY 14 2013
WEDNESDAY NIGHT THROUGH MOST OF THURSDAY WILL BE DRY...BUT EXPECT
PRECIPITATION CHANCES TO INCREASE THURSDAY NIGHT AHEAD OF THE NEXT
PACIFIC TROUGH. GFS/ECMWF BOTH SHOW A WIDE SWATH OF SHOWERS AND
STORMS MOVING INTO EASTERN ND BY 12 UTC FRIDAY. INCREASED POPS
INTO THE HIGH CHANCE CATEGORY...BUT IF MODEL TRENDS CONTINUE...
WILL NEED TO INCREASE FURTHER. DON/T EXPECT MUCH TEMPERATURE
CHANGE FROM WEDNESDAY WITH THURSDAY/S HIGHS IN THE 70S.
00Z ECMWF/GFS WERE IN GOOD AGREEMENT WITH OVERALL PATTERN FRI-MON
IN SHOWING A LARGE 500 MB TROUGH OVER THE ROCKIES LIFTING
NORTHEAST INTO THE NRN PLAINS AND EVENTUAL 500 MB LOW FORMATION IN
MINNESOTA. THIS LEADS TO AN EXTENDED PERIOD OF PRECIPITATION
CHANCES THRU THE PD. SHOWWALTERS FROM THE MODELS PROG INDICATE
SOME THUNDERSTORM POTENTIAL FRI-SUN THEN MOSTLY SHOWERS ON MONDAY.
OVER THE 4 DAY PERIOD...SOME HEAVY RAINFALL TOTALS ARE POSSIBLE
SOMEWHERE IN OUR REGION AS PWATS INCREASE TO 1.50 INCHES OVER SE
ND INTO NRN MN.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 658 AM CDT TUE MAY 14 2013
AN AREA OF SHOWERS AND THUNDERSTORMS ALONG AND EAST OF THE VALLEY
WILL MOVE RAPIDLY INTO THE MN ARROWHEAD LATER THIS MORNING.
CEILINGS ARE VFR...BUT BRIEF HIGH WIND GUSTS ARE POSSIBLE WITH THE
LEADING EDGE OF STORMS. EXPECT STRONG WEST-NORTHWEST WIND TO
DEVELOP LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON WITH
GUSTS UP TO 40 KTS POSSIBLE...ESPECIALLY AT KDVL/KGFK/KFAR.
CONDITIONS WILL IMPROVE MARKEDLY LATER THIS EVENING AND OVERNIGHT.
&&
.FIRE WEATHER...
ISSUED AT 355 AM CDT TUE MAY 14 2013
WILL ISSUE RED FLAG WARNING FOR ALL OF ERN ND INTO MUCH OF NW/WCNTRL
MN (EXCEPT LAKE OF THE WOODS AND NORTH BELTRAMI REGIONS) FOR 17Z TUE
TO 02Z WED. EVENING DISCUSSION WITH MN FIRE AGENCY INDICATES FUELS
ARE DRY AND PRIME. WILDFIRE ONGOING NEAR GRYGLA IN SOUTHEASTERN
MARSHALL COUNTY. FUELS REMAIN DRY IN ERN ND AS WELL...THOUGH PARTS
OF NE ND AND FAR NW MN WILL SEE SOME RAINFALL THIS MORNING. THE
EXTENT OF RAINFALL THIS MORNING IS STILL UNCERTAIN. AIDING IN FIRE
POTENTIAL IS STRONG WESTERLY WINDS THAT WILL SPREAD EAST BEHIND
THE COLD FRONT INTO ERN ND MIDDAY AND INTO NW/WCNTRL MN THIS AFTN
WITH GUSTS 40-50 MPH IN ERN ND AND 35 TO 45 MPH IN THE PRAIRIE
REGIONS OF NW/WCNTRL MN. THUS RED FLAG WARNING ISSUED. NOW HOURLY
TRENDS OF RELATIVE HUMIDITY WILL BE A CHALLENGE AND VERY DIFFICULT
TO FORECAST FOR DUE TO IMPACTS OF ANY MORNING PRECIP AND LOCATION.
THUS COULD HAVE WIDE VARIATIONS THIS MORNING-MIDDAY UNTIL THE
FRONT AND WESTERLY WINDS ARRIVE.
&&
.HYDROLOGY...
ISSUED AT 1258 PM CDT MON MAY 13 2013
RIVER FLOOD WARNINGS CONTINUE ON THE RED RIVER AT OSLO...DRAYTON
AND PEMBINA. RIVER STAGES AT DRAYTON AND PEMBINA ARE CONTINUING A
SLOW RECESSION...WITH STAGES AT OSLO FALLING MORE RAPIDLY.
OTHERWISE...MOST OTHER POINTS ON THE MAINSTEM RED AND ON THE ND/MN
TRIBUTARIES SHOW RECEDING OR NEARLY STEADY LEVELS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
MNZ001>005-007-008-013>017-022>024-027>032-040.
WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
MNZ001>005-007-008-013>016-022-023-027>031-040.
&&
UPDATE...ROGERS
SHORT TERM...ROGERS
LONG TERM...ROGERS/RIDDLE
AVIATION...ROGERS
FIRE WEATHER...RIDDLE
HYDROLOGY...SPEICHERHazardous weather outlook, May 14, 5:40 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 540 AM CDT TUE MAY 14 2013 MNZ001>005-007-008-013>016-022-023-027>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-151045- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH- 540 AM CDT TUE MAY 14 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA EARLY THIS MORNING AHEAD OF A STRONG COLD FRONT. NEW RAINFALL ACCUMULATIONS UP TO ONE QUARTER OF AN INCH ARE POSSIBLE WITH HEAVIER THUNDERSTORMS. BEHIND THE FRONT LATE THIS MORNING AND THROUGH THE AFTERNOON AND EARLY EVENING...WESTERLY WINDS WILL INCREASE DRAMATICALLY FROM 30 TO 40 MPH. GUSTS UP TO 50 MPH ARE POSSIBLE ACROSS EASTERN NORTH DAKOTA AND FROM 35 TO 45 MPH ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA. THESE STRONG WINDS...COMBINED WITH LOW RELATIVE HUMIDITY AND VERY DRY FUELS WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. SIGNIFICANT WAVE ACTION IS ALSO POSSIBLE ACROSS DEVILS LAKE...POSSIBLY LEADING TO ROADBED EROSION. THE RED RIVER AT OSLO...DRAYTON AND PEMBINA REMAIN ABOVE FLOOD STAGE BUT ARE SLOWLY FALLING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE THURSDAY NIGHT INTO FRIDAY AHEAD OF THE NEXT PACIFIC STORM SYSTEM. FLOODING ALONG THE NORTHERN RED RIVER WILL CONTINUE THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ017-024-032-151045- SOUTH BELTRAMI-HUBBARD-WADENA- 540 AM CDT TUE MAY 14 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS WEST CENTRAL MINNESOTA EARLY THIS MORNING AHEAD OF A STRONG COLD FRONT. NEW RAINFALL ACCUMULATIONS UP TO ONE QUARTER OF AN INCH ARE POSSIBLE WITH HEAVIER THUNDERSTORMS. BEHIND THE FRONT LATER THIS AFTERNOON AND EARLY EVENING...WESTERLY WINDS WILL INCREASE DRAMATICALLY FROM 20 TO 30 MPH. GUSTS UP TO 40 MPH ARE POSSIBLE. THESE STRONG WINDS...COMBINED WITH LOW RELATIVE HUMIDITY AND VERY DRY FUELS WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE THURSDAY NIGHT INTO FRIDAY AHEAD OF THE NEXT PACIFIC STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ006-009-151045- LAKE OF THE WOODS-NORTH BELTRAMI- 540 AM CDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHWEST MINNESOTA EARLY THIS MORNING AHEAD OF A STRONG COLD FRONT. NEW RAINFALL ACCUMULATIONS UP TO ONE QUARTER OF AN INCH ARE POSSIBLE WITH HEAVIER THUNDERSTORMS. BEHIND THE FRONT LATER THIS AFTERNOON AND EARLY EVENING...WESTERLY WINDS WILL INCREASE DRAMATICALLY FROM 20 TO 30 MPH. GUSTS UP TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE THURSDAY NIGHT INTO FRIDAY AHEAD OF THE NEXT PACIFIC STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ROGERS
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 4:15 AM CDT | Wind Advisory | FGF | Becker, Clay, Clearwater, Grant, Kittson, Mahnomen and 8 more | 17 hr |
| May 14, 4:59 AM CDT | Red Flag Warning | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 11 more | 16 hr |
| May 14, 6:18 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 42 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.